# SDR AALA202102119002

- Difficulty date: February 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 11,542 hours, 4,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER PRESSURE LOW. GAUGE SHOWS 1200 PSI AT 50 DEGREES FAHRENHEIT AMBIENT TEMPERATURE. SERVICED L1 DOOR DAMPER TO FULL PER AMM 52-10-00.
